# SDR CA960502058

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: #3
- Part time: 41,130 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN)#3 ENGINE SHUTDOWN DUE TO VIBRATION ON BOTH CHANNELS DURING CRUISE. NO FAULT FOUND BY MAINTENANCE, LP COMPRESSOR CLEANED, SURVEY TEST 11 FOUND WITHIN LIMITS.
